# SDR CALA9901504

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT CENTER OVERWING EMERGENCY LIGHT INOPERATIVE.  THE BATTERY PACK WAS REMOVED, CHARGED, AND REINSTALLED.  OPERATION CHECKED GOOD IAW MM 33-50-22, PAGE 401.
